# SDR UPS06M48407

- Difficulty date: September 17, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT TRUNNION SUPPORT FITTING FWD HOLE FOUND SEVERAL GOUGE MARKS.  REFER TO NRC 956648.  HOLE REAMED TO 1.385 DIA PER SRM 53-40-00 VOL II R38 2.  LOCAL BLEND AREA PER EN1336-06.  FPI INSP C/O PER DACNDTSPM PART 08 R12 FOUND NO CRACK AND CORRODED.  REPAIR SLEEVE BUSHING FAB PER SRM 53-40-00 FIG 15 VOL I R38 (MATL USED AMS4640X1.5DIA).  FAB BUSHING CAD PLATED PER SRM 53-40-00 FI G15 VOLI.  FAB BUSHING INSTALLED PER SRM 53-40-00 FIG 15 VOL I IAW EN1336-06.
